Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Author: Seymour Haber
Journal: Math. Comp. 24 (1970), 1001
DOI: https://doi.org/10.1090/S0025-5718-70-99848-0
Original Article: Math. Comp. 23 (1969), 751-764.
MathSciNet review: 0400647
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-70-99848-0
Article copyright: © Copyright 1970 American Mathematical Society